hrcak mascot   Srce   HID

Journal of Information and Organizational Sciences, Vol. 21 No. 2, 1997.

Izvorni znanstveni članak

Inverse Limit of Continuous Images of Arcs

Ivan Lončar ; Faculty of Organization and Informatics, University of Zagreb, Varaždin, Croatia

Puni tekst: engleski, pdf (7 MB) str. 47-59 preuzimanja: 134* citiraj
APA 6th Edition
Lončar, I. (1997). Inverse Limit of Continuous Images of Arcs. Journal of Information and Organizational Sciences, 21 (2), 47-59. Preuzeto s https://hrcak.srce.hr/79056
MLA 8th Edition
Lončar, Ivan. "Inverse Limit of Continuous Images of Arcs." Journal of Information and Organizational Sciences, vol. 21, br. 2, 1997, str. 47-59. https://hrcak.srce.hr/79056. Citirano 24.04.2019.
Chicago 17th Edition
Lončar, Ivan. "Inverse Limit of Continuous Images of Arcs." Journal of Information and Organizational Sciences 21, br. 2 (1997): 47-59. https://hrcak.srce.hr/79056
Harvard
Lončar, I. (1997). 'Inverse Limit of Continuous Images of Arcs', Journal of Information and Organizational Sciences, 21(2), str. 47-59. Preuzeto s: https://hrcak.srce.hr/79056 (Datum pristupa: 24.04.2019.)
Vancouver
Lončar I. Inverse Limit of Continuous Images of Arcs. Journal of Information and Organizational Sciences [Internet]. 1997 [pristupljeno 24.04.2019.];21(2):47-59. Dostupno na: https://hrcak.srce.hr/79056
IEEE
I. Lončar, "Inverse Limit of Continuous Images of Arcs", Journal of Information and Organizational Sciences, vol.21, br. 2, str. 47-59, 1997. [Online]. Dostupno na: https://hrcak.srce.hr/79056. [Citirano: 24.04.2019.]

Sažetak
The main purpose of this paper is to study the inverse limits of continuous image of arcs. We shall prove: a) If X = {Xa, Pab, A}is a monotone well- ordered inverse system of continuous image of arcs such that cf(A)≠ ω1, then X = limX is the continuous image of an arc (Theorem 2.17). b) Let X = {Xa, Pab, (A,≤)} be an inverse system of continuous image of arcs with monotone surjective bonding mappings. Then X = limX is the continuous image of an arc if and only if for each cyclic element Z of X and the points x, y, z∈Z there exists a countable directed subset (B,≤)of (A,≤) such that for each countable directed subset (C,≤)of (A,≤)with C⊇B the restriction hBc = Pbc|lim{Wd(x,y,z),Pdd1,D} of the canonical projection Pbc is a homeomorphism hBC : lim{Wd(x,y,z),Pdd1,D} --> lim{Wc(x, y, z),Pcc1, C}

Ključne riječi
Inverse system and limit; continuous image of an arc

Hrčak ID: 79056

URI
https://hrcak.srce.hr/79056

Posjeta: 194 *